{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602006990323661   Reference number:68A0001810

On a consequence of Bogoliubov’s functional ansatz.

ボゴリューボフの範関数仮定の結果について
Author (1):
Material:
Volume: 23  Issue:Page: 465-466  Publication year: 1968
JST Material Number: E0440A  Document type: Article
Article type: 短報  Country of issue: Germany, Federal Republic of (DEU) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page